# SDR AALA2019101769002

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 79,211 hours, 9,538 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ON FLOOR PROXIMITY ON ALL PREMIUM ECONOMY SEATS AND TOURIST SEAT 17DEGH  INOPERATIVE. MAINTENANCE FOUND EMERGENCY LIGHT CONNECTOR LOOSE AND RESECURED CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-05.
